MathSciNet Relay Station
MathSciNet bibliographic data
MR1662164 49L20 (35R60 49K45 93E20)
Barles, G.; Rouy, E. A strong comparison result for the Bellman equation arising in stochastic exit time control problems and its applications. Comm. Partial Differential Equations 23 (1998), no. 11-12, 1995–2033.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement